# SDR ASAA2021030134215

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,961 hours, 15,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1574
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 84,613 hours, 35,872 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. DURING CONTROLLER BITE TEST TCV SHOWED FAILED. REMOVED AND REPLACED RH TEMP CONTROL VALVE PER B737-800 AMM 21-51-10-400-801. OPS AND LEAK TEST GOOD.
